# SDR USAA2014091700004

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 36,820 hours, 24,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR 2L IS VERY HARD TO ARM.  LUBRICATED 2L DOOR LATCHES IAW AMM.  CHECKED GOOD, OK FOR FURTHER USE.
